# SDR DXTA200702615

- Difficulty date: November 17, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N607QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605340
- Aircraft time: 4,479 hours, 3,423 cycles
- Engine: Pwa PW545A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH, LT MAIN LANDING GEAR (GREEN) DOWN AND LOCKED INDICATOR FAILED TO ILLUMINATE. FOLLOWED CHECKLIST AND DISCHARGED BOTTLE. INDICATOR STILL INOP.  FOUND BULBS BLOWN IN THE LT DOWN & LOCKED GREEN INDICATOR. REPLACED BULBS. INDICATOR OPS CHECK GOOD. JACKED AIRCRAFT. C/W RESET OF EMER GEAR N2 BOTTLE & SERVICED. C/W GEAR SWINGS & PURGED SYSTEM OF NITROGEN GEAR INDICATION OPS CHECK GOOD. ALL WORK IAW CE560XL MM 32-01-00.
